On the optimal allocation of service to impatient tasks

  1. Lookup NU author(s)
  2. Professor Kevin Glazebrook
  3. Dr Philip Ansell
  4. Ryan Thomas Dunn
  5. Richard Reuben Lumley
Author(s)Glazebrook KD, Ansell PS, Dunn RT, Lumley RR
Publication type Article
JournalJournal of Applied Probability
Year2004
Volume41
Issue1
Pages51-72
ISSN (print)0021-9002
ISSN (electronic)1475-6072
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherApplied Probability Trust
URLhttp://dx.doi.org/10.1239/jap/1077134667
DOI10.1239/jap/1077134667
Actions    Link to this publication